# SDR USAASB01200

- Difficulty date: July 7, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DCA - FLT 556 - ON DEPARTURE FROM TPA, EN ROUTE TO DCA, THE RIGHT MLG RED AND GREEN LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION AND GEAR LEVER IN OFF POSITION.  CREW ACCOMPLISHED QUICK REF HANDBOOK PROCEDURES AND RECYCLED LANDING GEAR.  CREW RECEIVED NORMAL GEAR INDICATION AND CONTINUED FLIGHT ONTO DCA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CHECKED THE RIGHT MLG AND DOWNLOCK PROXIMITY SWITCHES AND CLEANED.  CHECKED LOGIC CARDS FOR THE RT MLG AND RESEATED.  PINNED GEAR AND RAISED AND LOWERED GEAR HANDLE.  GEAR INDICATION CHECKS GOOD.  (M)
